# SDR DALA2022101806733

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 21,757 hours, 2,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EMERGENCY LIGHTS INOP AT SEATS 34J,35J,36J,43J,44J,45J . CORRECTIVE ACTION: REPLACED EPSU (16WL) AND BATTERY PER A330 AMM 33-51. (9091574)
